# SDR CALA2024060301668

- Difficulty date: May 28, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 31,267 hours, 11,275 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32144464
- Part serial: 6288
- Condition: Low Pressure
- Location: Lt Eng Bleed
- Part time: 61,048 hours, 22,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNREGULATED LEFT DUCT PRESSURE LOW.  BLEED REPORT SHOWS LEFT SIDE DROPPING TO 6PSI DURING CLIMB. REF FIM 36-10 TASK 801 TO TEST BAR PRESSURE ACTUATION AND VERIFY SMOOTH MOVEMENT OF HSV AS A POSSIBLE SOURCE OF OVERPRESSURE. ENSURE SENSE LINES ARE DAMAGE AND LEAK FREE. IF NO FAULTS FOUND.    INSPECTED AND CHECKED TORQUE ON ALL SENSE OR DAMAGE FOUND.  LEAK CHECKED PRSOV AND HPSOV, HPSOV FAILED THIS TIME.   PRESSURE SPLIT IS GONE LINES FROM PRSOV, PRV, HPSOV, AND HPV.  NO EVIDENCE OF LEAKAGE TEST, PRSOV PASS BUT RECOMMENED CHANGE AS PRECAUTIONARY.   CREW INDICATED BLEED TRIP OFF LIGHT NEVER REPLACED HPSOV REF AMM 36-11-06.  OPS TEST, NOT REPLACED PRSOV AS PRECAUTIONARY, PASS HEALTH CHECK BUT CLOSE TO ENG 1 FAN COWLS AND THRUSTER REVERSER COWLS CLOSED, AWAITING ILLUMINATED, LIGHT WAS NOT ON AFTER BRIEFING CREW.  NO OVERHEAT ACCOMPLISHED AT THIS TIME.   LIMITS REF AMM 36-11-04.  OPS TEST NOT ACCOMPLISHED AT HIGH PWR ENGINE RUN TO TEST BLEED CROSSOVER AND VERIFY DUCT.
